RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2001, Volume 35, Issue 1, Pages 88–90 (Mi faa237)  

This article is cited in 9 scientific papers (total in 10 papers)

Brief communications

The Krichever Correspondence for Algebraic Surfaces

A. N. Parshin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/faa237

Full text: PDF file (94 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2001, 35:1, 74–76

Bibliographic databases:

UDC: 512.7
Received: 18.10.1999

Citation: A. N. Parshin, “The Krichever Correspondence for Algebraic Surfaces”, Funktsional. Anal. i Prilozhen., 35:1 (2001), 88–90; Funct. Anal. Appl., 35:1 (2001), 74–76

Citation in format AMSBIB
\Bibitem{Par01}
\by A.~N.~Parshin
\paper The Krichever Correspondence for Algebraic Surfaces
\jour Funktsional. Anal. i Prilozhen.
\yr 2001
\vol 35
\issue 1
\pages 88--90
\mathnet{http://mi.mathnet.ru/faa237}
\crossref{https://doi.org/10.4213/faa237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1840754}
\zmath{https://zbmath.org/?q=an:1078.14525}
\elib{http://elibrary.ru/item.asp?id=5021957}
\transl
\jour Funct. Anal. Appl.
\yr 2001
\vol 35
\issue 1
\pages 74--76
\crossref{https://doi.org/10.1023/A:1004184819634}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170157300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035596462}


Linking options:
  • http://mi.mathnet.ru/eng/faa237
  • https://doi.org/10.4213/faa237
  • http://mi.mathnet.ru/eng/faa/v35/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lee, MH, “Tau functions associated to pseudodifferential operators of several variables”, Journal of Nonlinear Mathematical Physics, 9:4 (2002), 517  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Lee M.H., Previato E., “Grassmannians of higher local fields and multivariable tau functions”, Ubiquitous Heat Kernel, Contemporary Mathematics Series, 398, 2006, 311–319  crossref  mathscinet  zmath  isi
    3. Previato E., “Theta functions, old and new”, Ubiquitous Heat Kernel, Contemporary Mathematics Series, 398, 2006, 347–367  crossref  mathscinet  zmath  isi
    4. A. B. Zheglov, D. V. Osipov, “On Some Questions Related to the Krichever Correspondence”, Math. Notes, 81:4 (2007), 467–476  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. D. V. Osipov, A. N. Parshin, “Harmonic analysis on local fields and adelic spaces. II”, Izv. Math., 75:4 (2011), 749–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Kurke H. Osipov D. Zheglov A., “Commuting Differential Operators and Higher-Dimensional Algebraic Varieties”, Sel. Math.-New Ser., 20:4 (2014), 1159–1195  crossref  mathscinet  zmath  isi  scopus
    8. A. B. Zheglov, H. Kurke, “Geometric properties of commutative subalgebras of partial differential operators”, Sb. Math., 206:5 (2015), 676–717  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. A. B. Zheglov, “Surprising examples of nonrational smooth spectral surfaces”, Sb. Math., 209:8 (2018), 1131–1154  mathnet  crossref  crossref  adsnasa  isi  elib
    10. Vik. S. Kulikov, “On divisors of small canonical degree on Godeaux surfaces”, Sb. Math., 209:8 (2018), 1155–1163  mathnet  crossref  crossref  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:353
    Full text:99
    References:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019